Lexapro To Effexor XR And Tiredness

Status
Not open for further replies.

SeekingAfrica

MyPTSD Pro
Hi everyone, I just wanted to check in and see other people's experiences on the subject. Today is my 3rd day on Effexor (the extended release capsules). I have been on generic Lexapro 10mg for a while and it was effective, but not quite so much as before. I was still having a lot of trouble with self-harm thoughts, and nightmares and flashbacks and a lot of other things. I am now switching to Effexor XR 75mg as suggested by my psychiatrist.

The first day, I was so tired that I slept for 4h in the middle of the day. It felt like it knocked my out and I couldn't keep my eyes open for the life of me. And I also felt...I don't know how to explain it. Drowsy, faint. Kind of like everything is sort of floating and detached from me, like daydreaming, at least part of the day. That was kind of scary to be honest. At some point in the day I had to go meet my landlord to pay rent, and I felt drowsy the whole time and making my legs move was a challenge. Second day I was still really, really tired. I didn't sleep this time, but it was very hard to do anything. I still had a bit of that drowsy detached feeling, but less. Today, I only have a bit of tiredness and a tiny bit of the drowsiness. Mentally it's still early to say if it has an effect although I think it does.

Anyway, I know that those medications take time to kick in and also time for your body to adjust. Also, I do have appointment with my psychiatrist in 2 weeks to see how I'm doing and I'll try to get to therapy as soon as I can. I just wanted to see if anyone else on here experienced this. I've taken in the past other medications, but I've never had that detached floaty drowsy feeling and that feeling is quite unsettling so I wanted to talk about it. On the other hand, the symptoms are lower every day, the fatigue and drowsiness, so I am hoping that means that my body is adjusting to the medication. I hope it adjusts faster, getting tasks done in the meantime is a bit of a challenge.
 
P

Paeonie

I experienced extreme exhaustion throughout the eight years I was on Effexor. It was utterly debilitating. It destroyed my physical health and made my mental health significantly worse. I hope you have a better outcome.
 
Status
Not open for further replies.
Top